# SDR DLM88021483

- Difficulty date: December 30, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- Aircraft time: 43,161 hours, 35,974 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF CVG LEFT HYD QUANTITY AND PRESSURE WENT TO ZERO.     FOUND LINE AT THE LT ENGINE HYD FILTER MODULE LEAKING REPLACED SAME SYSTEM NOW CHECKS NORMALLY.
